MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that the stent dislodged from the balloon.A 7.0mmx15mmx150cm express sd balloon expandable stent was selected for use to treat peripheral artery disease (pad).The target lesion was located in the iliac artery and was noted as mildly calcified.The stent delivery system was advanced to the target lesion.However, the stent dislodged from the balloon prematurely and deployed in an unintended location.The stent was not removed.A new express sd stent was used and implanted in the correct location.There were no patient complications.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: vascular and interventional experts.
 
Event or Problem Description
It was reported that the stent dislodged from the balloon.A 7.0mmx15mmx150cm express sd balloon expandable stent was selected for use to treat peripheral artery disease (pad).The target lesion was located in the iliac artery and was noted as mildly calcified.The stent delivery system was advanced to the target lesion.However, the stent dislodged from the balloon prematurely and deployed in an unintended location.The stent was not removed.A new express sd stent was used and implanted in the correct location.There were no patient complications.It was further reported that no additional intervention was needed and the stent was left in a spot that did not add any complications to the procedure.The patient recovered fully with out issue.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13155797
Report Number2134265-2021-16251
Device Sequence Number20186595
Product Code NIN
UDI-Device Identifier08714729390435
UDI-Public08714729390435
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0025987051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale